# SDR QEMY20240905001

- Difficulty date: August 29, 2024
- Submitted: September 5, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 63,827 hours, 8,165 cycles
- System (JASC): 7250 · Turbine Section
- Part: Hp Turbine
- Part number: 2445M04G09
- Part serial: GWN0H464
- Condition: Damaged
- Location: Engine
- Part time: 63,827 hours, 8,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION HIGHLIGHTED IN THE INSPECTION PROCESS. THERE IS LOCALISED PITTING ON AREA UC3 BETWEEN DOVETAIL POST 26 AND 27. THE PITTING ENCROACHES PAST THE BREAKPOINT INTO THE FORWARD MIDDLE RADIAL RABBET. DR# 02035694 REJECTED. TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A 9.3.(J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
